# SDR VNAA0806009

- Difficulty date: June 13, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 10,345 hours, 10,663 cycles
- Engine: Ge CF343B1
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664320
- Part serial: 1106
- Condition: Failed
- Location: Fuel Qty
- Part time: 10,345 hours, 10,663 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE RT FUEL QUANTITY AND TOTAL FUEL QUANTITY SHOWED DASHED LINES ON CLIMBOUT.  THE CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FUEL QUANTITY GAUGE COMPUTER IN ACCORDANCE WITH THE ACFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE GOOD.  ACFT WAS RELEASED FOR SERVICE.  (S)
